IJPAM: Volume 120, No. 3 (2018)

Title

EDGE TRIMAGIC TOTAL LABELINGS OF
SOME SHADOW AND SPLITTING GRAPHS

Authors

C. Jayasekaran$^1$, J. Little Flower$^2$
$^1$Department of Mathematics
Pioneer Kumaraswamy College
Nagercoil, 629 003, Tamilnadu, INDIA
$^2$Department of Mathematics
Arignar Anna College
Aralvaimozhi, 629 301, Tamilnadu, INDIA

Abstract

An edge trimagic total labeling of a graph $G = (V, E)$ with $p$ vertices and $q$ edges is a bijection $f: V(G)\cup E(G) \rightarrow \{1, 2, \ldots, p + q\}$ such that for each edge $uv \in E(G)$, the value of $f(u)+f(uv)+f(v)$ is either $k_1$ or $k_2$ or $k_3$. In this paper, we find the edge trimagic total labeling of some shadow and splitting graphs.

History

Received: February 20, 2017
Revised: October 29, 2018
Published: October 30, 2018

AMS Classification, Key Words

AMS Subject Classification: 05C50, 05C25
Key Words and Phrases: graph, bijective function, shadow graphs, splitting graphs, trimagic total labeling

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
J. Baskar Babujee, On edge bimagic labeling, J. Combin. Inf. Syst. Sci., Vol.28 (2004), pp 239-244.

2
R. L. Graham and N. J. A. Sloane, On additive bases and harmonious graphs, SIAM J. Alg. Discrete Methods, 1 (1980), pp 382-404.

3
C. Jayasekaran, M. Regees and C. Davidraj, Edge Trimagic Labeling of Some Graphs, International Journal of Combinatorial Graph Theory and Applications, Vol.6, No.2, (2013), pp 175-186.

4
Joseph A. Gallian, A Dynamic Survey of Graph Labeling, The Electronic Journal of Combinatorics, 17 (2014) #DS7.

5
A. Kotzig and A. Rosa, Magic valuations of finite graphs, Canad. Math. Bull., Vol. 13 (1970), pp 451-461.

6
Pradeep G. Bhat, DevadhasNayak, On Balance Index set of Double graphs and Derived graphs, International Journal of Mathematics and soft computing, Vol. 4, No.2(2014), pp 81-93.

7
A. Rosa, On certain valuations of the vertices of a graph, in Theory of Graphs, Internat. Symposium, Rome, July 1966, Gordon and Breach, New York, NY,USA (1967), pp 349-355.

8
E. Sampathkumar and H.B.Walikar, On the splitting graph of a graph, J. Karnataka Univ. Sci., XXV-XXVI (1980-1981), 13-16.

How to Cite?

DOI: 10.12732/ijpam.v120i3.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2018
Volume: 120
Issue: 3
Pages: 303 - 313


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).